A 40-year-old member asked:
Disclaimer

is it possible that the shot procrit (epoetin alfa) cause swelling with redness and pain in the feet, ankles and lower legs?

1 doctor answer
Dr. Joseph Newman
31 years experience Podiatry
It is possible: Swelling and pain can be side effects of procrit (epoetin alfa). Talk to your doctor about them.
Answered on Jan 15, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 55-year-old female asked:
Dr. Payam Rafat
21 years experience Podiatry
May not be related.: Your pain could be as a result of many different things. A thorough history and physical exam and possibly some laboratory and radiology exams are nee ... Read More
3
3 thanks
A member asked:
Dr. Howard Fox
41 years experience Podiatry
In : In general, swelling that occurs in both feet/ankles simultaneously is usually the result of the body retaining fluid. It's the feet and ankles that ... Read More
2
2 thanks
A female asked:
Dr. Randy Stevens
23 years experience General Surgery
Cellulitis or heart : You may have cellulitis. If the swelling is hot and tender. If you have red hot and tender in both legs then you may have heart failure
A 56-year-old female asked:
Dr. David Hettinger
35 years experience Podiatry
Antibiotics: Would be best, see a doctor to diagnose if you have an infection that needs to be treated.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month